Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 214, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2023, 7:39 PM EDT for 7 counties in Georgia. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2023, 7:39 PM EDT (23:39 UTC)
- Expired
- Jun 20, 2023, 7:55 PM EDT
- In force
- 16 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Jones County, GA, Peach County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 12 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 327 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
910
WUUS52 KFFC 202339
SVRFFC
GAC021-079-153-169-225-289-319-210030-
/O.NEW.KFFC.SV.W.0214.230620T2339Z-230621T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
739 PM EDT Tue Jun 20 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Wilkinson County in central Georgia...
Southern Bibb County in central Georgia...
Twiggs County in central Georgia...
Northeastern Peach County in central Georgia...
Northeastern Houston County in central Georgia...
East central Crawford County in central Georgia...
Southeastern Jones County in central Georgia...
* Until 830 PM EDT.
* At 738 PM EDT, severe thunderstorms were located along a line
extending from Mountain Springs to near Rutland to near Lee Pope,
moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Macon, Jeffersonville, Irwinton, Warner Robins, Centerville, Byron,
Gordon, Ivey, McIntyre, Toomsboro, Robins AFB, Marion, Robins Air
Force Base, Mountain Springs, Griswoldville, Powerville,
Skipperton, Jack Brown Estates, Bullard and Rutland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3263 8398 3276 8376 3292 8345 3288 8304
3287 8304 3287 8303 3285 8303 3286 8302
3285 8299 3268 8320 3255 8355
TIME...MOT...LOC 2338Z 269DEG 23KT 3287 8344 3274 8362 3262 8388
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
374
WWUS52 KFFC 202355
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
755 PM EDT Tue Jun 20 2023
GAC021-079-153-169-225-289-319-210005-
/O.CAN.KFFC.SV.W.0214.000000T0000Z-230621T0030Z/
Wilkinson GA-Bibb GA-Twiggs GA-Peach GA-Houston GA-Crawford GA-
Jones GA-
755 PM EDT Tue Jun 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILKINSON...SOUTHERN
BIBB...TWIGGS...NORTHEASTERN PEACH...NORTHEASTERN HOUSTON...EAST
CENTRAL CRAWFORD AND SOUTHEASTERN JONES COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with these thunderstorms.
LAT...LON 3263 8398 3276 8376 3292 8345 3288 8304
3287 8304 3287 8303 3285 8303 3286 8302
3285 8299 3268 8320 3255 8355
TIME...MOT...LOC 2351Z 269DEG 23KT 3287 8333 3274 8351 3262 8377
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:02 PM EDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jun 20, 3:02 PM EDT, 4 hours 37 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 302 PM EDT Tue Jun 20 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Wednesday) Issued at 250 PM EDT Tue Jun 20 2023 The latest satellite data still shows a nearly stationary low pressure center spinning over central TN. Low clouds this morning have gradually given way to a CU field across much of the CWA and a few thunderstorms are already starting to pop up across the NE Georgia mountains where the cold front begins to occlude. This setup will likely lead to another afternoon of showers and thunderstorms for a better part of the CWA though the primary focus for storms and heavy rain will likely include the metro area and north. While severe weather isn't the primary threat, given surfaced base CAPE values at around 1500 J/KG there is plenty of energy for storms to get up and get going. A lack of any substantial shear and modest lapse rates all the way through the column will likely prevent a vast majority of this afternoon's storms from reaching our critical warning thresholds. This morning's sounding does have PW values at nearly 1.6" which exceeds the climatological 75% and with rainfall totals potentially exceeding two inches for some areas in the next 24 hours; our primary threat will be flooding. A flood watch will go into effect tomorrow morning for areas of north eastern GA where rainfall totals are forecast to exceed 4" over the next 36 hours. Temps will be near average over the course of the short term, with highs in the low to mid 80s and lows in the mid 60s. Some areas may struggle to reach these highs as the atmosphere becomes rain cooled such as the higher elevations where highs are capped at the mid 70s. Vaughn && .LONG TERM... (Thursday morning through next Monday) Issued at 250 PM EDT Tue Jun 20 2023 Model guidance remains consistent that the cutoff surface low over the southeast will slowly drift N/NE through Thursday and Friday. Widespread showers and thunderstorms will continue to hang around as Gulf and Atlantic moisture is driven inland. This will be a moist airmass, with PWATs above 1.5" for the entire state . Flooding may become a hazard, particularly across North Georgia, where a further 1-2" of rain may fall atop areas that may have already received over 2" already. On Saturday, evening PoP uncertainty increases. The cutoff low will continue to drift northward and a digging shortwave trough will begin to make its presence known across the central CONUS. In a narrow band, between the wrap-around moisture of the cutoff low and the incoming cold front associated with the incoming trough, dry air will likely have the opportunity to entrain into central GA. Should dry air make its way this far south, showers and thunderstorms would become suppressed Saturday night into Sunday evening. A few scattered shower or thunderstorm is not totally out of the question Sunday afternoon alongside diurnal forcing, however no significant rainfall accumulations are expected for this period. Rounding out the longterm forecast, the incoming cold front will mean a return to moist south and southwesterly flow late Sunday into early Monday. Widespread showers and thunderstorms are likely ahead of and along the frontal boundary. Timing of the frontal passage will be important in determining the end of PoPs Monday and Tuesday, however current model guidance shows the cold front moving through Monday night into Tuesday morning. Northwest flow behind the front may be indicative of drier times ahead, however being six days out in an active period this is likely to change. In summary, wet conditions will dominate the longterm outlook with a brief reprieve possible Sunday and Monday morning. Flooding may become a hazard, particularly across North and East GA as rainfall rainfall totals of 2 to 4.5 inches are possible through Saturday and further amounts possible Monday into Tuesday. SM && .AVIATION... (18Z TAFS) Issued at 152 PM EDT Tue Jun 20 2023 A SCT CU field with low VFR clouds will RA and possibly some TSRA this afternoon between 19-00Z. Winds will be out of the SW at 5- 8kts; with gusts at 15-20kts possible in areas of TSRA. As storms die off after 00Z, MVFR with some IFR CIGS will linger through the overnight hours. //ATL Confidence...18Z Update... Medium to high on all elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 68 75 65 77 / 80 90 90 80 Atlanta 68 76 66 77 / 70 90 80 80 Blairsville 64 70 62 71 / 60 90 80 90 Cartersville 68 77 65 78 / 70 90 80 80 Columbus 70 81 69 82 / 70 90 80 80 Gainesville 66 72 63 75 / 80 90 80 80 Macon 68 81 68 81 / 90 100 90 90 Rome 68 78 65 80 / 50 90 70 80 Peachtree City 68 78 67 79 / 70 90 80 80 Vidalia 71 83 70 83 / 60 90 90 90 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch from Wednesday morning through Thursday evening for GAZ014>016-022>025-027-034>037-047-049. && SHORT TERM...Vaughn LONG TERM....SM AVIATION...Vaughn
Hazardous weather outlook, Jun 20, 2:19 PM EDT, 5 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 219 PM EDT Tue Jun 20 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 219 PM EDT Tue Jun 20 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Widespread showers thunderstorms are forecast today with heavy rainfall leading to localized flooding being the primary hazard. Storms that form today are not expected to become severe, but a few could create strong winds gusts and frequent lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... A cool and rainy pattern will set in this week with numerous rounds of showers and thunderstorms expected through next weekend. A flood watch is in effect from Wednesday morning through Thursday Evening. Widespread rainfall totals of 2 to 4 inches are forecast between today through Friday, with locally higher values over 5 inches possible over previously saturated areas. The risk for flooding on any given day remains Slight (level 2 of 4), but will increase over time as rainfall totals accumulate and soils become increasingly saturated, with the highest likelihood occurring south of the Southern Appalachian Mountains. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 20, 6:15 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
615 PM EDT Tue Jun 20 2023
GAZ033-043-044-202245-
North Fulton GA-Douglas GA-South Fulton GA-
615 PM EDT Tue Jun 20 2023
...A strong thunderstorm will impact portions of northeastern Douglas
and southwestern Fulton Counties through 645 PM EDT...
At 614 PM EDT, a strong thunderstorm was over Sweetwater Creek State
Park, or near Douglasville, moving east at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Douglasville, City of South Fulton, East Point, Union City,
Lithia Springs, Sweetwater Creek State Park, Campbellton, Sandtown
and Chapel Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3380 8470 3378 8461 3374 8458 3377 8454
3376 8446 3359 8454 3366 8474
TIME...MOT...LOC 2214Z 284DEG 16KT 3371 8465
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 20, 6:48 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT Tue Jun 20 2023
GAZ069>072-079-081-082-202315-
Lamar GA-Monroe GA-Bibb GA-Upson GA-Crawford GA-Jones GA-Talbot GA-
648 PM EDT Tue Jun 20 2023
...Strong thunderstorms will impact portions of northwestern Bibb,
Monroe, Upson, northwestern Crawford, west central Jones, northern
Talbot and southeastern Lamar Counties through 715 PM EDT...
At 647 PM EDT, a line of strong thunderstorms was along a line
extending from Dames Ferry to near Logtown to near Pine Mountain
Valley, and moving east at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Thomaston, Forsyth, Gray, Woodland, Yatesville, Culloden, Lincoln
Park, Sunset Village, Bolingbroke, Dames Ferry, Redbone Crossroads,
Russellville, Brent, Clinton, Musella, Sprewell Bluff State Park,
Redbone, Pleasant Hill, Logtown and Arkwright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3290 8431 3309 8390 3300 8354 3276 8404
3272 8460 3279 8469 3282 8469
TIME...MOT...LOC 2247Z 284DEG 16KT 3302 8375 3282 8419 3278 8478
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 20, 7:04 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
704 PM EDT Tue Jun 20 2023
GAZ072-082>084-202330-
Wilkinson GA-Bibb GA-Jones GA-Twiggs GA-
704 PM EDT Tue Jun 20 2023
...A strong thunderstorm will impact portions of northwestern
Wilkinson, northeastern Bibb, northwestern Twiggs and southeastern
Jones Counties through 730 PM EDT...
At 704 PM EDT, a strong thunderstorm was over Cross Keys, or near
Macon, moving northeast at 5 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Payne, Payne City, Cross Keys, Wesleyan, Dry Branch, Postell,
Arkwright, Mountain Springs, Griswoldville and Franklinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3277 8352 3289 8376 3302 8363 3285 8331
TIME...MOT...LOC 2304Z 224DEG 4KT 3284 8356
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 20, 7:19 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
719 PM EDT Tue Jun 20 2023
GAZ081-082-094-202345-
Peach GA-Bibb GA-Crawford GA-
719 PM EDT Tue Jun 20 2023
...A strong thunderstorm will impact portions of southwestern Bibb,
northeastern Peach and central Crawford Counties through 745 PM
EDT...
At 719 PM EDT, a strong thunderstorm was near Sandy Point, or 7 miles
east of Roberta, moving east at 20 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Roberta, Byron, Knoxville, Lizella, Lake Tobesofkee, Jack
Brown Estates, Skipperton, Rutland, Sandy Point and Horns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3268 8407 3287 8383 3279 8360 3258 8382
TIME...MOT...LOC 2319Z 288DEG 17KT 3275 8388
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 20, 7:27 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
727 PM EDT Tue Jun 20 2023
GAZ073-210000-
Baldwin GA-
727 PM EDT Tue Jun 20 2023
...A strong thunderstorm will impact portions of Baldwin County
through 800 PM EDT...
At 727 PM EDT, a strong thunderstorm was over Allenwood, or near
Milledgeville, moving east at 15 mph.
HAZARD...Winds up to 40 mph and up to penny sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Milledgeville, Midway-Hardwick, Meriwether, Underwood, Hardwick,
Browns Crossing, Allenwood, Pancras and Scottsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3297 8319 3298 8321 3297 8325 3302 8339
3306 8340 3318 8335 3317 8333 3317 8332
3318 8332 3319 8328 3318 8321 3315 8310
TIME...MOT...LOC 2327Z 288DEG 13KT 3310 8330
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 20, 7:29 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
729 PM EDT Tue Jun 20 2023
GAZ071>073-082>084-210000-
Wilkinson GA-Monroe GA-Baldwin GA-Bibb GA-Jones GA-Twiggs GA-
729 PM EDT Tue Jun 20 2023
...A strong thunderstorm will impact portions of southwestern
Baldwin, northwestern Wilkinson, northern Bibb, northwestern Twiggs,
southeastern Monroe and southern Jones Counties through 800 PM EDT...
At 728 PM EDT, a strong thunderstorm was over Griswoldville, or 7
miles northeast of Macon, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Gray, Gordon, Ivey, Payne, Payne City, Postell, James,
Mountain Springs, Griswoldville, Fitzpatrick, Greenberry Crossroads,
Clinton, Ripley, Cross Keys, Wesleyan, Dry Branch, Myricks Mill,
Arkwright and Franklinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3287 8383 3304 8368 3294 8318 3270 8340
TIME...MOT...LOC 2328Z 279DEG 29KT 3288 8353
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:51 PM EDT | Special Weather Statement | FFC | Hall | 39 min |
| Jun 20, 2:12 PM EDT | Flood Watch | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Butts and 56 more | 61 hr |
| Jun 20, 2:39 PM EDT | Special Weather Statement | FFC | Barrow | 36 min |
| Jun 20, 2:44 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Jun 20, 2:49 PM EDT | Special Weather Statement | FFC | Oconee | 26 min |
| Jun 20, 3:02 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jun 20, 3:10 PM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Jun 20, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen | 43 min |
| Jun 20, 3:29 PM EDT | Special Weather Statement | FFC | Wheeler | 31 min |
| Jun 20, 3:40 PM EDT | Special Weather Statement | FFC | Barrow | 50 min |
| Jun 20, 3:42 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 48 min |
| Jun 20, 3:44 PM EDT | Special Weather Statement | FFC | Treutlen | 31 min |
| Jun 20, 3:49 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Jun 20, 4:15 PM EDT | Special Weather Statement | FFC | Oglethorpe | 30 min |
| Jun 20, 4:19 PM EDT | Special Weather Statement | FFC | Emanuel | 26 min |
| Jun 20, 4:30 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jun 20, 4:45 PM EDT | Special Weather Statement | FFC | Greene | 30 min |
| Jun 20, 4:57 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jun 20, 5:09 PM EDT | Special Weather Statement | FFC | Morgan | 36 min |
| Jun 20, 5:44 PM EDT | Special Weather Statement | FFC | Douglas | 31 min |
| Jun 20, 6:10 PM EDT | Special Weather Statement | FFC | Upson | 35 min |
| Jun 20, 6:15 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Jun 20, 6:48 PM EDT | Special Weather Statement | FFC | Monroe, Upson | 27 min |
| Jun 20, 7:04 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jun 20, 7:19 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 26 min |
| Jun 20, 7:27 PM EDT | Special Weather Statement | FFC | Baldwin | 33 min |
| Jun 20, 7:29 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Jun 20, 7:43 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Jun 20, 7:59 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.